# SDR WX0A2022030474019

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N335NV
- Make and model: Airbus A319-111
- Aircraft serial: 2852
- Aircraft time: 44,928 hours, 34,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EPSU BITE TEST FAULTED 11WL . / OPEN AFT CARGO AND PIN OVERWING SLIDE BOTTLE. RE-LAMPED L/H AFT BULBS AS REQUIRED,BITE TESTED EPSU EMERGENCY LIGHTING TEST OK .REMOVED PIN & STOWED AND CLOSED AFT CARGO I/A/W TSM 33-51-00-810-809-A & AMM 33-51-420-050-A."
